Friday, November 30, 2007

Frustration

As I'm sure you've noticed, I've had to put blogging on hold to a large extent while I'm getting my health into order. Still, I did want to update you out there who read this blog on a regular basis. Once I get myself stabilized, I will take up the mantle with the eloquence I have shown in months before.

First, the news.

Due to the fact doing so would cause a medication interaction, I cannot eat pizza anymore. Nor can I eat most cheeses. For an Italian food junkie like yours truly, this is a major adjustment, but one that I am willing to make. First coffee, now cheese. *sad face*

I had a minor reaction two nights ago that I believe was due to the fact I had eaten lasagna the night before, and apparently enough undigested tyramine still lingered in my gut to cause a reaction. Six hour long headaches are not pleasant, but I had enough of a taste of what a medication interaction will be like to make me never want to have another one. It was one of those frustrating headaches that force you to constantly switch positions from lying on one's side to lying on one's back, repeat, repeat, repeat, all night long.

The other interaction of note has been with Seroquel, my sleeping medication. It has magnified the drowsiness to the point that I was sleepy most of the day. I still am.

I've been on Parnate now for three days. Tomorrow I increase the dosage to 30 mg.

I already feel the change in appetite. When enough of it is in my system, I know my appetite is going to be greatly affected. This is not a bad thing because I've gained so much weight. And, with the dietary restrictions combined with the medication itself, I'm pretty sure in a few months I'm going to lose most of the pounds I've put on in the last couple months.

1 comment:

Tengrain said...

Kevin -

Just hang in there - You have no idea how much I am rooting for you.

Everyday seems like a miracle; I have no idea how you do it, but I am just so glad you do. You must be a very strong person.

Bravo, sir. Bravo!

Regards,

Tengrain